본문 바로가기
KERD
논문KCI 등재

h¡STABILITY OF NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t1-SIMILARITY

5

조회

0

다운로드

4

인용

0

참고문헌

키워드

주제분류수학

초록

The main purpose of this paper is to investigate h¡stability of the nonlinear perturbed differential systems using the notion of t∞-similarity. As results, we generalize some previous h-stability results on this topic.

Abstract

The main purpose of this paper is to investigate h¡stability of the nonlinear perturbed differential systems using the notion of t∞-similarity. As results, we generalize some previous h-stability results on this topic.

참고문헌 (15)

  1. V.M. Alekseev, "An estimate for the perturbations of the solutions of ordinary differential equations", Vestn. Mosk. Univ. Ser. I. Math. Mech, 2, pp.28~36 (1961)
  2. S.K. Choi, "Lipschitz stability and exponential asymptotic sta- bility in perturbed systems", J. Korean Math. Soc, 29, pp.175~190 (1992)
  3. S.K. Choi, "h¡stability in differential systems", Bull. Inst. Math. Acad. Sinica, 21, pp.245~262 (1993)
  4. S.K. Choi, "h-stability of differential systems via t∞-similarity", Bull. Korean. Math. Soc, 34, pp.371~383 (1997)
  5. R. Conti, "Sulla t∞-similitudine tra matricie l'equivalenza asintotica dei sistemi differenziali lineari", Rivista di Mat. Univ. Parma, 8, pp.43~47 (1957)
  6. Yoon Hoe Goo, "h-STABILITY OF THE NONLINEAR DIFFERENTIAL SYSTEMS VIA t∞-SIMILARITY", 충청수학회지, 23(2), pp.383~389 (2010), 충청수학회
  7. 구윤회, "h-STABILITY OF THE NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS", 충청수학회지, 23(4), pp.827~834 (2010), 충청수학회
  8. Yoon Hoe Goo, "h-stability of the nonlinear perturbed differential systems via t_∞-similarity", 충청수학회지, 24(4), pp.695~702 (2011), 충청수학회
  9. 구윤회, "h-STABILITY OF PERTURBED DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 18(4), pp.337~344 (2011), 한국수학교육학회
  10. G.A. Hewer, "Stability properties of the equation by t∞-similarity", J. Math. Anal. Appl, 41, pp.336~344 (1973)
  11. V. Lakshmikantham, "Differential and Integral Inequalities: Theory and Applications Vol. I" (1969), Academic Press
  12. B.G. Pachpatte, "A note on Gronwall-Bellman inequality", J. Math. Anal. Appl, 44, pp.758~762 (1973)
  13. M. Pinto, "Perturbations of asymptotically stable differential systems", Analysis, 4, pp.161~175 (1984)
  14. M. Pinto, "Asymptotic integration of a system resulting from the perturbation of an h-system", J. Math. Anal. Appl, 131, pp.194~216 (1988)
  15. M. Pinto, "Stability of nonlinear differential systems", Applicable Analysis, 43, pp.1~20 (1992)

관련 논문AI추천

이 간행물의 다른 논문 (9건)